| Model Number |
9612-46-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
11/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The primary surgery was performed on (b)(6) 2009 via tha.The patient complained of a pain and it was performed arthrocentesis however there was no abnormality in joint fluid etc.And there was no swelling.It was reported that the revision surgery was scheduled to be performed on (b)(6) 2019 by replacing the stem (p/n: 961174000), the end cap (p/n: 961226000), the centralizer (p/n: 961246000), the cement restrictor (p/n: 546016000), the head (p/n: 962711000),the liner (p/n: 121887354), the cup (manufactured by kyocera, p/n: 121780054, lot#: 00797) with 3 screws (manufactured by kyocera, p/ns: 556070j, lot#s: 02327, 02241, 02239) because he still had an intense pain.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
Event or Problem Description
Secondary to follow-up information received, this product is no longer considered a serious injury at this time.
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.Product complaint # : (b)(4).Investigation summary : the stem was returned for investigation and the complainants findings confirmed, the stem had fractured in the lower section of the stem.Device history lot : null.Device history batch : null.Device history review : null.